Some characterizations of uniform models
We consider random vectors the densities of which are functions of the maximum, the minimum and the maximum, or the maximum of sums of components. We then obtain characterizations of univariate and bivariate uniform models from conditions of symmetry and independence.
Volume (Year): 69 (2004)
Issue (Month): 4 (October)
|Contact details of provider:|| Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description|
|Order Information:|| Postal: http://www.elsevier.com/wps/find/supportfaq.cws_home/regional|
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Gnedin, Alexander V., 1995. "On a class of exchangeable sequences," Statistics & Probability Letters, Elsevier, vol. 25(4), pages 351-355, December.
When requesting a correction, please mention this item's handle: RePEc:eee:stapro:v:69:y:2004:i:4:p:397-404. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei)
If references are entirely missing, you can add them using this form.